Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Arunava Mukherjea and Nicholas A. Tserpes
Title: Measures on topological semigroups : Convolution products and random walks
Additional book information: Lecture Notes in Math., no. 547, Springer-Verlag, Berlin, Heidelberg, New York, 1976, iv + 197 pp., $10.20.

References [Enhancements On Off] (What's this?)

  • 1. K. L. Chung and W. J. Fuchs, On the distribution of values of sums of random variables, Mem. Amer. Math. Soc. No. 6 (1951). MR 40610
  • 2. G. Högnas, Marches aléatoires sur un demigroupe compact, Ann. Inst. H. Poincaré Sect. B, 10 (1974), 115-154. MR 368166
  • 3. H. Kesten and F. Spitzer, Random walks on countably infinite Abelian groups, Acta Math. 114 (1965), 237-265. MR 195163
  • 4. J. Larisse, Marches au hasard sur les demi-groupes discrets. I, II, Ann. Inst. H. Poincaré 8 (1972), 107-175. MR 307351
  • 5. G. C. Papanicolaou and S. R. S. Varadhan, A limit theorem with strong mixing in Banach space and two applications to stochastic differential equations, Comm. Pure Appl. Math. 26 (1973), 497-524. MR 383530
  • 6. S. C. Port and C. J. Stone, Potential theory of random walks on Abelian groups, Acta Math. 122 (1969), 19-114. MR 261706
  • 7. M. Rosenblatt, Markov Processes: Structure and asymptotic behavior, Springer-Verlag, New York, 1971. MR 329037

Review Information:

Reviewer: Murray Rosenblatt
Journal: Bull. Amer. Math. Soc. 84 (1978), 104-107
DOI: https://doi.org/10.1090/S0002-9904-1978-14422-X
American Mathematical Society